# SDR C77A20130531009

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 15,569 hours, 8,935 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 17029920421
- Condition: Chafed
- Location: Zone 400
- Part time: 15,569 hours, 8,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON, FWD LOWER FACE OF BULKHEAD NR 8, HAS CHAFE DAMAGE.  BLENDED BULKHEAD NR 8 CHAFED AREA SMOOTH IAW SRM 51-10-03.
